MathSciNet Relay Station
MathSciNet bibliographic data
MR929143 58F07 (35Q20 58G35)
Mikhaĭlov, A. V.; Shabat, A. B.; Yamilov, R. I. Extension of the module of invertible transformations. Classification of integrable systems. Comm. Math. Phys. 115 (1988), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement